# SDR CA991230038

- Difficulty date: December 13, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 14,114 hours
- Engine: Pwa PT6A28
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Mlg
- Component: Bus Feeder Diod, Beech, 5036430821
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)   WHEN PILOT SELECTED GEAR DOWN AIRCRAFT EXPERIENCED MULTIPLE FAILURES OF MLG & FLT INSTRUMENTS, ALSO THERE WAS SMOKE IN COCKPIT.  PILOT EXTENDED THE MLG MANUALLY & LANDED W/O INCIDENT. MAINT  DISCOVERED 2 PROBLEMS: THE WIRE GOING TO BUS FEEDER DIODE  WAS NOT PROPERLY CRIMPED & BECAME LOOSE.  SOME ARCING OCCURED WHEN WIRE BECAME LOOSE & CAUSED SMOKE.  THE CONNECTOR AT ENGINE INSTRUMENT C/B PANEL HAD BECOME CORROADED BECAUSE OF WATER COMING IN SIDE PANEL & NOT ALLOWED CURRENT GO THROUGH IT, THIS CAUSED MLG & FLIGHT INSTRUMENTS TO FAIL.
